1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

CT and Leptin RX Weight Gain

Discussion in 'Adrenal Rx and Leaky Gut Rx' started by tweety, May 8, 2012.

  1. tweety

    tweety New Member

    I know Dr. K said weight gain can occur when hormones are out of balance. Heres my history:



    Started Leptin Rx last summer, lost weight, was feeling good, but did not have signs of LS. Lost track, tried to do Post Leptin RX for a few months. Went nowhere. I have also been trying to treat my hormones and adrenal fatigue. Continued gaining weight, so decided to recommit to Leptin Rx and doing CT.



    I have been Leptin Rx protocol for three weeks. CTing since end of Feb, early March. I have now gained 9 pounds since Nov. Two and a half pounds since the Leptin Rx. I am eating less than I was prior to LRx, and have completely removed dairy. Why am I still gaining?



    I continue to have fatigue despite my supplements, and I have slow but constant detox from the CT. I have had no positive improvements from CT or Leptin Rx, which makes it very hard to stay on the straight and narrow. At this point though I am afraid of stopping because I don't know where it leaves me!



    My thyroid is low, but I am told it is due to hormones and adrenal fatigue. So I am treating (or attempting to treat) those, but in the meantime I am getting worse. At what point does one consider treating thyroid?



    Is it possible that CT is screwing around with my hormones to the point of causing weight gain where I had lost before? Anyone with insight feel free to jump in here!
     
  2. Shijin13

    Shijin13 Guest


    THIS! the hormonal craziness is the result of releasing excess estrogen stored in your fat cells... so far I've hit three different estrogen dumps... :) I expect more to come...



    keep on w/the LR and the CT. it will work itself out... just remember you don't want to test while your detoxing...
     
  3. tweety

    tweety New Member

    I know your story well! I just didn't want my estrogen dump and detox to include weight gain! I have low estrogen, but relative E dominance. But I did order a liver detox supp to see if that helps me. It did occur to me that in the two months of CT I have been doing I have not had increased need to urinate, so I am wondering if I am not clearing these detox symptoms. I just want to purge my body of this crap right now!



    I started the progesterone cream at the same time as the weight gain began, so I am thinking I am on too low a dose to do anything but anger my estrogen.
     
  4. kjgraffin@yahoo.com

    kjgraffin@yahoo.com New Member

    I have been reading all about how the estrogen dump from your fat cells will contribute to weight gain. My question is, if the estrogen is being dumped because the fat cells are being killed off, wouldn't you expect to have a change in body composition? I use one of those hand held body fat monitors and it hasn't budged, but yet the scaling is inching up? What am I missing or forgetting about?
     
  5. MartiD

    MartiD New Member

    I have also hit a weight stall but apparently my shape is changing because I can tell with clothes and I have friends who I only see every few weeks tell me I look smaller. Right now I am by about 3 lbs over lowest, feel bloated and tummy is uneasy. I've been doing daily CT baths for weeks so hoping I'm working on some detox dumping too. Good luck and stay strong!
     
  6. tweety

    tweety New Member

    So if I feel like my gain is due to the progesterone I started in November, can I just stop using the cream and reverse the weight gain? At least until I can find a practitioner who is more versed in BHRT?



    So frustrating. Weight gain stinks.
     
  7. Jack Kruse

    Jack Kruse Administrator

    body comp in both sexes is all about Testosterone and IGF1 levels.....not estrogen
     
  8. kjgraffin@yahoo.com

    kjgraffin@yahoo.com New Member


    Interesting. I know I remember reading somewhere that if you collect your weight in your hips/thighs/butt it was an indication of estrogen dominance. So I have been thinking I needed to focus on estrogen/progesterone levels. But with a total testosterone level of
     
  9. nuttmegs17

    nuttmegs17 New Member


    with pcos, the big problem with body comp and the like, is the insulin factor....insulin mucks everything up - i can see it blocking any good side effects of all the testosterone in your body. insulin is what makes people store fat in a sense....think of diabetics who get fat patches where they inject insulin (so they have to move around their injection sites).
     
  10. tweety

    tweety New Member


    No worries here. I know I am not the only person experiencing this. While I would love to have a magic answer about how to undo the weight gain, I will settle for hearing other people's experiences! I am hoping to hear from someone who did gain weight, and how they eventually came around to losing it. I know some have, am sure there are more.
     
  11. angieonthegogo

    angieonthegogo New Member

    I've gained nearly 10 lbs over the last few months. I've not really changed anything except adding CT and tweaking some supplements. I feel great except for the ocassional slow digestion/follow through and some bloating but the biggest hinderance is the pesky pounds. I've been racking my brain trying to think what I'm doing differently and the only thing I can come up with is BP coffee. I would drink coffee a few times a week with just HWC and stevia w/ my BAB but I started doing BP coffee and was having it almost every day. I'm wondering if all of the added fat is the issue or it is the increase in coffee. I seem to feel better with the added fat since it can help along the BAB in the morning but not sure what the culprit is. Then again, it is probable that CT inducde detox and hormonal chaos is to blame for perhaps part or all of it. Who knows. Sometimes I'm sick of thinking of these things after hitting the same brick wall repeatedly.



    So today is day one of my experiment: Operation Sans Coffee.
     
  12. try dropping the stevia
     
  13. tweety

    tweety New Member

    tell me about it. I have steadily been gaining 1.5lbs a month, which doesn't seem like much. But, given that its been six months of this... I didn't notice or worry until a few months ago. Now I weigh more than I have since I have known my husband. And yes I changed my diet. But I reintrodiced the Leptin RX and can tell you I am eating less than I was previously and still gaining. Its all hormones. I say this because I weighed myself on saturday and was down a pound and a half. I felt good, continued on. Got on the scale today and was three pounds up! I did nothing between these days that would warrant that, so it has to be hormones.



    If you're gaining I would look at CT- its changing your hormones around for sure.
     
  14. angieonthegogo

    angieonthegogo New Member


    I wasn't using it when I switched to BP coffee.
     
  15. angieonthegogo

    angieonthegogo New Member


    I definitely know detox and hormones are going on but I'm just trying to figure out how much of the weight gain is attributed to that because if I'm doing something else that is contributing to it more, obviously I want to change that if I can. I go through waves of detox but the weight gain is steady...more and more as the days go by. I just got my liver detox supps from NOW foods so I'm going to give those a whirl. I'm hoping it is just CTing and my liver just needs some help clearing the toxins and these will help it along. Unfortunately my water temp is 64 ish now so I don't think the CT is working as much, it certainly isn't as much 'fun' in the warmer temps as it was in the low 50's. I just took my first dose (3 pills!) of the supplements and will report back the changes...if any.
     
  16. Are you making the coffee the same as Dave Aspery? I think he is a big guy. Guys seem to handle large amounts of fat better because they're bigger. Try cutting down the fat in the coffee and see how it goes.
     
  17. Jack Kruse

    Jack Kruse Administrator

    It may not be PCOS......there is CAH and NCAH. Most docs dont know about either........but they are killers.
     
  18. tweety

    tweety New Member


    I am using the liver detox too! While I can't say it helped my weight (yet, fingers still crossed) it did help with other things. Oddly enough, I had suffered from very bad anxious sweating for the last two years or more. Just talking on the phone was enough to do it! And it didn't smell very pleasant, no deoderant would help. Within 24hrs of the liver detoxifier, the smell is gone. I now can walk two times a day (45min each), garden for hours, cook in a hot kitchen and still not smell sweaty at the end of the day! (Weird achievement, I know, but I am happy about it!)
     
  19. curves64

    curves64 Silver


    Are you thinking that stevia contributes to weight gain?
     
  20. hazyjane

    hazyjane New Member


    I think that's a good idea! Coffee does cause estrogen dominance, so I wonder if coffee+ CT = loads of estrogen?
     

Share This Page